What is the treatment for clonazepam overdose?

Mostly supportive. While there is an "antidote" to the benzodiazepines called flumazenil, (clonazepam) this is not completely effective and is also very short-lived. Typically, overdose is treated by providing respiratory support (possibly including intubation), as well as fluids and medications to keep up the blood pressure and heart rate, while waiting for the drug to wear off. Charcoal, dialysis, etc, tend to be unhelpful.

Related Questions

What is the treatment for klonopin (clonazepam) overdose?

See below. I'd have er doctor decide : (treatment may involve "pumping the stomach, " taking certain medicines. Very imporant: once stabilized and cleaned, very close follow up in psychotherapy is a must! (especially if intentional od).
Emergency. Any overdose requires immediate treatment and evaluation. Type of treatment depends on amount ingested.

What are the tests for clonazepam overdose?

Chemical testing. There are chemical tests to detect Clonazepam levels in the blood. Often, however, if overdose is suspected, an antidote will be given empirically and, if the patient responds, the diagnosis is confirmed.

What are signs of a klonopin (clonazepam) overdose?

Sedation up to death. Klonopin (clonazepam) overdose is serious and should be treated at the emergency room immediately. It can lead to respiratory depression and death.

What are the tests for klonopin (clonazepam) overdose?

Klonopin (clonazepam) OD. Urine screen positive for benzodiazepines. Only other indicators are level of alertness & vital signs.

What is the definition or description of: clonazepam overdose?

Sedation. Clonazipam is a benzodiazepam, which usually has a very sedating effect. Overdose can include drowsiness, confusion, in coordination, and even coma. If combined with alcohol and some other drugs, the symptoms can be even more extreme. Treatment includes pumping the stomach and certain medications.

What are signs and symptoms of a clonazepam overdose?

Varies. Depends on dose, other meds taken and wether pt has been drinking etc. Usual symptoms confusion, drowsy, slow reflexes, and coma.
Sedation, coma. The primary symptom of overdose is sedation and confusion, which can progress to a drop in blood pressure, loss of consciousness, and eventually respiratory depression, coma, and death. If you suspect Clonazepam overdose, it is important to seek medical attention immediately, as quick intervention can literally be lifesaving.

What can klonopin (clonazepam) overdose do?

...and death. It is easy to overdose on klonopin, (clonazepam) because Klonopin (clonazepam) like any other benzodiazepine is a CNS depressant. The overdose symptoms are: dizziness, somnolence, confusion, coma, respiratory and cardiovascular depression and death. Never share this medicine with another person or self medicate. If any concerns talk to your treating physician for more information.

What is the definition or description of: Klonopin (clonazepam) overdose?

Klonopin OD. Klonopin (Clonazepam) a benzodiazepine medication that is used to treat panic disorder & to prevent & treat seizures. It has been used for many other conditions as well. Overdose symptoms can include: lack of coordination, confusion, slow reflexes, coma & death.